MathSciNet Relay Station
MathSciNet bibliographic data
MR2164105 (2006d:41036) 41A60 (05A16 60F05 68R05)
Drmota, Michael; Gittenberger, Bernhard; Klausner, Thomas Extended admissible functions and Gaussian limiting distributions. Math. Comp. 74 (2005), no. 252, 1953–1966 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement